# SDR CA191022039

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10004
- Condition: Cracked
- Location: Rt Wing
- Part time: 38,371 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK INDICATIONS FOUND IN THE RH LOWER WING PLANK WS 85.50 AT DRAIN OPENING (TC# 20191022039)
